# SDR AMTA200200895

- Difficulty date: June 29, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N186AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1074
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Bent
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 1 DOOR WOULD NOT CLOSE. LT CORNER OUTER SKIN BENT.  REPAIRED UPPER FORWARD CORNER PER ERA.
